It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am 25 and I just started on Ritalin because of an ADD diagnoses. I am currently in a shithold because I have 2 heavy exams next month. On top of that being diagnosed and knowing the reason why I messed up so much during exams is kind of emotionel. Like I REALLY need focus and motivation which I just can't seem to bring. So yeah I am in a very bad place.
Anyways I started on ritalin on saturday with a dose of 5mg X 3 or 4 a day for studying. My doctor said it should help with a lot of stuff but I experience fatigue when it wears off. I get really irritated a lot. I am withdrawn because my mood is kind of bad. My concentration and focus is really good the 2 hours it lasts. But these last days I have realised that my memory is getting worse. Like I the subjects I read for the day but next day or a couple of days after I have forgotten a LOT and I need to read it again. Like my brain is foggy when it wears off. Or even when I am on it I can't remember past subjects.
It's my day 5 now.
Also I feel like I have been on it for a month which is weird. And my brain gets a little foggy after it wears off.

Is this normal? Does this mean I should stop taking it immediately? My doctor appointment is next wednesday so it's a while until then and I really need to study well. I have like A LOT to memorize and it's not going well with ritalin at all so fare.





All times are GMT -7. The time now is 06:57 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!